Alert archive / Illinois / Flash Flood Warnings in 2020

Flash Flood Warning 29, NWS Lincoln, IL

July 19, 2020Marshall County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jul 19, 2020, 10:05 AM CDT for Marshall County, Tazewell County, Woodford County, Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2020, 10:05 AM CDT (15:05 UTC)
Expired
Jul 19, 2020, 1:00 PM CDT
In force
3 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Marshall County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 83 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 10:40 AM CDTFLOODRoanoke, ILMINOR ROAD FLOODING THROUGHOUT COUNTY NORTH OF 116, EAST OF GERMANTOWN HILLS. CREEKS AND DRAINAGE DITCHES ALSO RUNNING FULL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 930 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
930 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

671 
WGUS53 KILX 191505
FFWILX
ILC123-179-203-191800-
/O.NEW.KILX.FF.W.0029.200719T1505Z-200719T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1005 AM CDT Sun Jul 19 2020

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Marshall County in central Illinois...
  Woodford County in central Illinois...
  Northeastern Tazewell County in central Illinois...

* Until 100 PM CDT.

* At 1004 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have 
  already fallen for portions of the warned area and additional 
  heavy rain of 1 to 2 inches per hour is possible. Flash flooding 
  is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Peoria, Eureka, Lacon, East Peoria, Morton, Washington, Creve
  Coeur, Metamora, Germantown Hills, Marquette Heights, El Paso,
  Henry, Minonk, Roanoke, Rome, Toluca, Washburn, Wenona, Spring Bay
  and Sparland.

This includes the following highways...
 Interstate 39 between mile markers 10 and 40.
 Interstate 474 between mile markers 10 and 14.
 Interstate 74 between mile markers 94 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4110 8935 4110 8905 4093 8905 4092 8893
      4075 8893 4075 8899 4067 8899 4062 8962
      4069 8959 4071 8955 4076 8956 4087 8951
      4094 8945 4098 8946 4115 8938 4115 8933

FLASH FLOOD...RADAR INDICATED

$$

Deubelbeiss
2 follow-up statements
393 
WGUS73 KILX 191622
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
1122 AM CDT Sun Jul 19 2020

ILC123-179-203-191800-
/O.CON.KILX.FF.W.0029.000000T0000Z-200719T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marshall-Woodford-Tazewell-
1122 AM CDT Sun Jul 19 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
MARSHALL...WOODFORD AND NORTHEASTERN TAZEWELL COUNTIES...

At 1120 AM CDT, emergency management reported minor street flooding 
along with creeks and streams near bankfull. Drainage ditches were 
also full in some locations. Radar estimates that two to four inches 
of rain have already fallen. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Peoria, Eureka, Lacon, East Peoria, Morton, Washington, Creve Coeur,
Metamora, Germantown Hills, Marquette Heights, El Paso, Henry,
Minonk, Roanoke, Rome, Toluca, Washburn, Wenona, Spring Bay and
Sparland.

This includes the following highways...
 Interstate 39 between mile markers 10 and 40.
 Interstate 474 between mile markers 10 and 14.
 Interstate 74 between mile markers 94 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4110 8935 4110 8905 4093 8905 4092 8893
      4075 8893 4075 8899 4067 8899 4062 8962
      4069 8959 4071 8955 4076 8956 4087 8951
      4094 8945 4098 8946 4115 8938 4115 8933

FLASH FLOOD...OBSERVED

$$

Deubelbeiss
596 
WGUS73 KILX 191751
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
1251 PM CDT Sun Jul 19 2020

ILC123-179-203-191801-
/O.EXP.KILX.FF.W.0029.000000T0000Z-200719T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marshall-Woodford-Tazewell-
1251 PM CDT Sun Jul 19 2020

...THE FLASH FLOOD WARNING FOR MARSHALL...WOODFORD AND NORTHEASTERN
TAZEWELL COUNTIES WILL EXPIRE AT 100 PM CDT...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 4110 8935 4110 8905 4093 8905 4092 8893
      4075 8893 4075 8899 4067 8899 4062 8962
      4069 8959 4071 8955 4076 8956 4087 8951
      4094 8945 4098 8946 4115 8938 4115 8933

$$

SB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 7:35 AM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 19, 7:35 AM CDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
735 AM CDT Sun Jul 19 2020

.SYNOPSIS...
Issued at 343 AM CDT Sun Jul 19 2020

Another hot and humid day is in store across central
Illinois, with afternoon high temperatures ranging from the
middle 80s northwest of the Illinois River to the middle 90s south
of I-70. Scattered thunderstorms are expected, especially along
and south of a Jacksonville to Danville line later this afternoon.

&&

.UPDATE...
Issued at 735 AM CDT Sun Jul 19 2020

Forecast has been updated to increase the rain chances across the
northern CWA for this morning. Rapid development of thunderstorms
occurred around 5-6 am, with latest radar mosaics showing several
clusters of thunderstorms from the Chicago metro to Peoria, west
into south central Iowa. Model depictions have not been stellar
with their accuracy thus far in this scenario, though the NSSL WRF
appears to have somewhat of a handle on at least the Illinois
portion of the activity. Its solution has the activity largely
weakening and exiting the northeast CWA around 10-11 am, though
the storms in southeast Iowa have shown cooling cloud tops and
appear to be a player as well. For now, will keep a mention of
likely PoP's across the northwest CWA through about mid morning.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 343 AM CDT Sun Jul 19 2020

08z/3am surface analysis shows a cold front extending from Lake
Superior southwestward to Kansas. Two prominent areas of
convection have developed along the front...one across Wisconsin
in conjunction with a short-wave trough and another further south
across Kansas aided by the nocturnal jet. In between these two
areas, very little convection has developed along the boundary
across Iowa. Most CAMs suggest scattered development over the next
couple of hours, with a few storms tracking along/north of a
Rushville to Bloomington line early this morning. Once this
activity pushes further east/dissipates, a lull in precip chances
will be noted from late morning through mid-afternoon before
additional storms develop later in the day. There are still some
minor discrepancies on how far south the front will settle and
exactly where convection will re-develop: however, the consistent
HRRR suggests it will occur along/south of I-72 after 20z/3pm.
Have therefore hit PoPs hardest across this area for mid/late
afternoon. The other story today will be the heat and humidity,
although the northern KILX CWA will see some relief due to
additional cloud cover and N/NW winds behind the cold front.
Further south, afternoon highs in the lower to middle 90s and
dewpoints hovering in the middle to upper 70s will yield heat
index readings above 100 degrees. A Heat Advisory therefore remains
in effect through early evening for all locations along and south
of a Beardstown...to Lincoln...to Hoopeston line.

The cold front will sink southward toward the I-64 corridor
tonight, with scattered thunderstorms lingering across the S/SE
CWA through the evening hours. As has been noted by the past
several model runs, it appears nocturnal convective development
will occur further west where low-level jet will be focused across
Kansas/southern Nebraska late tonight. As a result, will only
carry slight chance PoPs across the S/SE overnight.

&&

.LONG TERM...(Monday through Saturday)
ISSUED AT 343 AM CDT Sun Jul 19 2020

Warm and unsettled weather will be on tap Monday through Thursday
as upper ridging remains flat and several short-waves trigger
periodic thunderstorms. It appears the best chances for
widespread rain will develop Tuesday through Thursday before a
weak front sags southward and pushes rain chances out of the area.
After that, upper ridging will build over the Midwest/Ohio River
Valley by the end of the week...signaling hotter and drier
weather Friday into next weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 549 AM CDT Sun Jul 19 2020

Scattered thunderstorms have developed ahead of a weak cold front
across north-central Illinois early this morning...with
1030z/530am radar imagery showing the storms extending from KMQB
to near KC75. Models are not handling the convection particularly
well, so will rely on radar timing tools/trends for the short-
term TAF forecast. As a result, have included a TEMPO group for
thunder between 12z and 14z at KPIA. Think these cells will skirt
just north of KBMI later this morning, so have not added thunder
any further south. Once this activity departs, there will be a
prolonged lull before cells re-develop along the advancing front
this afternoon. Based on latest data, think scattered storms will
form along I-72 by around 20z/3pm. Have included VCTS at
KCMI/KDEC/KSPI between 20z and 01z accordingly. Once any afternoon
convection drops further south, dry weather is expected at all
terminals for the remainder of the 12z TAF period. SW winds will
increase and gust 20-24kt this morning, then will veer to NW after
FROPA later today. Based on 06z NAM, have veered winds to NW at
KPIA by 19z...then further southeast to KDEC/KCMI by around 01z.
Winds will then become light/variable tonight as high pressure
builds into the area.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT this evening for ILZ042>057-061>063-
066>068-071>073.

&&

UPDATE...Geelhart
SYNOPSIS...Barnes
SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Barnes
Hazardous weather outlook, Jul 19, 5:46 AM CDT, 4 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
546 AM CDT Sun Jul 19 2020

ILZ027>031-036>038-040-041-201100-
Fulton-Knox-Marshall-Mason-McLean-Peoria-Schuyler-Stark-Tazewell-
Woodford-
546 AM CDT Sun Jul 19 2020

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TODAY AND TONIGHT...

Scattered thunderstorms are expected through early afternoon.
While the severe weather risk is marginal, a few of the
storms may be briefly severe, containing some stronger wind gusts
and hail.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Periods of thunderstorms are expected from Monday night through
Friday. While the severe weather potential is low, some of the
storms may contain heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through midday. Please relay any
information about observed severe weather to the National Weather
Service while following all local, state and CDC guidelines.

ILZ042-047>052-201100-
Cass-Christian-Logan-Menard-Morgan-Sangamon-Scott-
546 AM CDT Sun Jul 19 2020

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Scattered thunderstorms are expected, mainly this afternoon and
evening. While the severe weather risk is marginal, a few of the
storms may be briefly severe, containing some stronger wind gusts
and hail.

The heat index is expected to range from 100 to 105 degrees this
afternoon. Limit the amount of time you spend outdoors and stay
hydrated.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Periods of thunderstorms are expected from Monday through Friday.
While the severe weather potential is not high, some of the storms
may contain gusty winds and hail. The best chance for any severe
weather will be Monday. Some of the storms may also contain heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.
Please relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

ILZ043>046-053>057-061>063-066>068-071>073-201100-
Champaign-Clark-Clay-Coles-Crawford-Cumberland-De Witt-Douglas-
Edgar-Effingham-Jasper-Lawrence-Macon-Moultrie-Piatt-Richland-
Shelby-Vermilion-
546 AM CDT Sun Jul 19 2020

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

Scattered thunderstorms are expected, mainly this afternoon and
evening. While the severe weather risk is marginal, a few of the
storms may be briefly severe, containing some stronger wind gusts
and hail.

The heat index is expected to range from 100 to 105 degrees this
afternoon in areas north of I-70, and from 105 to 110 south of
I-70. Limit the amount of time you spend outdoors and stay
hydrated.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Periods of thunderstorms are expected from Monday through Friday.
While the severe weather potential is not high, some of the storms
may contain gusty winds and hail. The best chance for any severe
weather will be Tuesday. Some of the storms may also contain
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.
Please relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

Geelhart

In the hours before

Special weather statement, Jul 19, 5:31 AM CDT, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Lincoln IL
531 AM CDT Sun Jul 19 2020

ILZ027>029-191115-
Peoria-Knox-Stark-
531 AM CDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STARK...NORTHEASTERN
KNOX AND NORTHWESTERN PEORIA COUNTIES UNTIL 615 AM CDT...

At 531 AM CDT, Doppler radar was tracking a strong thunderstorm near
Victoria, or 15 miles east of Galesburg, moving east at 35 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Princeville, Wyoming, Dunlap, Williamsfield, Victoria, West Jersey,
Laura, Elmore, Duncan, Dahinda and Monica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4091 9016 4106 9016 4107 8964 4086 8964
TIME...MOT...LOC 1031Z 269DEG 31KT 4098 9007

Geelhart
Special weather statement, Jul 19, 6:41 AM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Lincoln IL
641 AM CDT Sun Jul 19 2020

ILZ029-031-037-038-191230-
Tazewell-Peoria-Woodford-McLean-
641 AM CDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WOODFORD...NORTHEASTERN
TAZEWELL...NORTHERN MCLEAN AND EAST CENTRAL PEORIA COUNTIES UNTIL 730
AM CDT...

At 639 AM CDT, Doppler radar was tracking strong thunderstorms from
Washington to Eureka, moving east at 50 mph.

Winds in excess of 40 mph will be possible with these storms. A gust
to 42 mph was reported at the Peoria airport at 624 AM.

Locations impacted include...
Eureka, East Peoria, Morton, Washington, Metamora, Germantown Hills,
El Paso, Roanoke, Lexington, Hudson, Chenoa, Gridley, Goodfield and
Deer Creek.

This includes the following highways...
 Interstate 39 between mile markers 6 and 21.
 Interstate 474 between mile markers 9 and 14.
 Interstate 55 between mile markers 176 and 186.
 Interstate 74 between mile markers 90 and 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4075 8893 4075 8859 4062 8858 4060 8963
      4081 8962 4084 8893
TIME...MOT...LOC 1139Z 265DEG 41KT 4069 8943

Geelhart
Special weather statement, Jul 19, 8:49 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Lincoln IL
849 AM CDT Sun Jul 19 2020

ILZ031-038-191430-
Woodford-McLean-
849 AM CDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WOODFORD AND NORTHEASTERN MCLEAN
COUNTIES UNTIL 930 AM CDT...

At 849 AM CDT, Doppler radar was tracking a strong thunderstorm over
Secor, or 7 miles east of Eureka, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Eureka, El Paso, Minonk, Roanoke, Lexington, Chenoa, Gridley,
Goodfield, Secor, Benson, Kappa, Panola, Evergreen Lake, Weston and
Lake Bloomington.

This includes the following highways...
 Interstate 39 between mile markers 8 and 28.
 Interstate 55 between mile markers 178 and 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4075 8893 4075 8858 4065 8858 4063 8931
      4091 8931 4093 8893
TIME...MOT...LOC 1349Z 263DEG 25KT 4074 8914

Deubelbeiss
Special weather statement, Jul 19, 9:21 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Lincoln IL
921 AM CDT Sun Jul 19 2020

ILZ027>029-191500-
Peoria-Knox-Stark-
921 AM CDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR STARK...KNOX AND NORTHWESTERN
PEORIA COUNTIES UNTIL 1000 AM CDT...

At 920 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Altona to near Elmwood. Movement was east
at 50 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Peoria, Galesburg, Abingdon, Knoxville, Elmwood, Princeville,
Wyoming, Dunlap, Toulon, Osceola, Brimfield, Wataga, Bradford,
Oneida, Yates City, Williamsfield, Altona, Elmira, Victoria and
Maquon.

This includes the following highways...
 Interstate 474 between mile markers 0 and 2.
 Interstate 74 between mile markers 34 and 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4071 8963 4073 9044 4115 9044 4115 8987
      4123 8986 4124 8966
TIME...MOT...LOC 1420Z 266DEG 42KT 4114 9021 4076 8993

Deubelbeiss

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:55 PM CDTHeat AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 19 more23 hr
Jul 19, 5:31 AM CDTSpecial Weather StatementILXStark44 min
Jul 19, 6:41 AM CDTSpecial Weather StatementILXWoodford49 min
Jul 19, 8:49 AM CDTSpecial Weather StatementILXWoodford41 min
Jul 19, 9:21 AM CDTSpecial Weather StatementILXKnox, Peoria, Stark39 min
Jul 19, 9:33 AM CDTSevere Thunderstorm WarningILXKnox, Marshall, Stark42 min
Jul 19, 10:19 AM CDTSevere Thunderstorm WarningILXMarshall26 min
Jul 19, 12:38 PM CDTSpecial Weather StatementILXChampaign, Vermilion52 min
Jul 19, 1:33 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion42 min
Jul 19, 5:10 PM CDTFlash Flood WarningILXEdgar3 hr
Jul 19, 5:40 PM CDTSevere Thunderstorm WarningILXClark, Edgar50 min

Nearby

Flash Flood Warnings in Illinois, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.